Will Not Do Again (31 Y/o, Crow's Feet)
Iam a 31yr old female with the beginnings of crows...
- 11 Sep 2009
I got a very small amount - supposedly the smallest my Dr. administers - to my crows feet. Not worth it.
It's now been 3 days and I am experiencing some side effects. The insomnia and anxiety is the worst. I literally have not slept more than 1/2 an hour in the past 2 nights combined! The anxiety is pretty bad too. I am praying that this is the worst of it. I realize, after reading some other reviews here, that I am not alone on this one. Does anyone know how long this will last? I want to feel like me again.
I would not recommend my Dr. They didn't ask any questions beforehand or go over the procedure. Even though I have researched it I would have liked them to talk to me about it - it was my first ( and now last ) experience. They just seemed more interested in pushing me out the door.